Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 17, Issue 2, 2015
Metadata
 

Optimal behavior of the support of the solutions to a class of degenerate parabolic systems
Anatoli Tedeev and Vincenzo Vespri
pp. 143–156
Abstract | Full-Text PDF (196 KB) | Metadata

On some linear parabolic PDEs on moving hypersurfaces
Amal Alphonse, Charles M. Elliott and Björn Stinner
pp. 157–187
Abstract | Full-Text PDF (349 KB) | Metadata

Computational anisotropic Willmore flow
Paola Pozzi
pp. 189–232
Abstract | Full-Text PDF (1939 KB) | Metadata

Nondegeneracy in the obstacle problem with a degenerate force term
Karen Yeressian
pp. 233–244
Abstract | Full-Text PDF (146 KB) | Metadata

The integral of the normal and fluxes over sets of finite perimeter
Ido Bright and Monica Torres
pp. 245–262
Abstract | Full-Text PDF (211 KB) | Metadata

The mesa problem for the fractional porous medium equation
Juan Luis Vázquez
pp. 263–288
Abstract | Full-Text PDF (396 KB) | Metadata